Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

No emotion, no smiles, selfish,dont like bonding.Help?

Hi, I have some questions in regards to how I ve been feeling. i rarely smile, when i do its to hide this other slithering inside me jordan has become the mask behind which i hide my true self I ve developed this almost jaded god complex, where i view the entirety of the human race as inconsequential. As if a mass apocalypse would suit me better than the world we live in. I feel superior to most everyone i meet. When i meet someone i can look at as being better than me, I instantly loathe them for it. I almost seem to be completely devoid of emotion, save for anger and resentment. I guess i feel emotion, i just dont feel im processing it properly, for example I ve gotten fairly good at replicating emotions such as love and happiness and remorse, by mimicing what I ve seen in others/media, I ve gotten so good at this I m having a hard time differentiating between the real and the feigned emotions. I seem to be completely incapable of letting go I ll hold a grudge indefinately. I crave the attention and praise of others. I frequently have shockingly vivid thoughts of the macabre (torture, violent sex acts, relishing in the pain of others), I have a family whom im not close to, and rarely hear from and never contact of my own accord, the concept of family is something alien to me though. I d be perfectly fine if i never heard from them again. I feel no urge to do anything for anybody unless it directly benefits me in some way, and in the past month or two i seem to have lost all interest in having sex, which is strange as i used to be a morbidly sexual person. and many of the thoughts i have seem as if they arent my own, i find myself fantasizing about things i know the world at large would see as wrong but it never seems to bother me, the only thing that bothers me is the fact that nothing bothers me. and this is just the bare bones of what id like to delve into, any help is greatly appreciated
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I understand that you are going through a difficult time due to your multiple problems. Your symptoms like inability to experience emotions properly, problems in relating to other people, etc. can be due to various psychological causes - such as mood disorders, personality disorders, past psychological trauma, etc. A comprehensive history and a detailed psychological assessment is needed to estabish a likely cause.

Since your problems are quite complex and you do seem to be a lot of distress, I would advise you consult a psychiatrist for a detailed evaluation and further management. From the nature of your problems, I think that you would benefit a lot from psychotherapy. So, please seek professional help.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 9 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor